# SDR TWRA9770

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FF
- Make and model: Boeing 747282B
- Aircraft serial: 20502
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE AT JFK, THREE EGRESS ITEMS WERE DISCOVERED.  FOUND BROKEN WIRE IN FORWARD GALLEY AREA.  REPAIRED WIRE.  EXIT SIGN ON U/D STAIRS INOP.  FOUND BROKEN WIRE AND REPAIRED IT.  LEFT SIDE OF 'A' ZONE, NO EGRESS LIGHTS.  FOUND BROKEN WIRE AND REPAIRED IT.  (M)
